Follow
Michael Gekhtman
Michael Gekhtman
Professor of Mathematics, University of Notre Dame
Verified email at nd.edu
Title
Cited by
Cited by
Year
Cluster algebras and Poisson geometry
M Gekhtman, M Shapiro, A Vainshtein
arXiv preprint math/0208033, 2002
2542002
Cluster algebras and Poisson geometry
M Gekhtman, M Shapiro, A Vainshtein
American Mathematical Soc., 2010
2082010
Cluster algebras and Weil-Petersson forms
M Gekhtman, M Shapiro, A Vainshtein
Duke Mathematical Journal 127 (2), 291-311, 2005
1902005
Cauchy biorthogonal polynomials
M Bertola, M Gekhtman, J Szmigielski
Journal of Approximation Theory 162 (4), 832-867, 2010
582010
The Cauchy two-matrix model
M Bertola, M Gekhtman, J Szmigielski
Communications in Mathematical Physics 287 (3), 983-1014, 2009
582009
Poisson brackets on rational functions and multi-Hamiltonian structure for integrable lattices
L Faybusovich, M Gekhtman
Physics Letters A 272 (4), 236-244, 2000
562000
CauchyLaguerre two-matrix model and the Meijer-G random point field
M Bertola, M Gekhtman, J Szmigielski
Communications in Mathematical Physics 326 (1), 111-144, 2014
552014
Generalized BäcklundDarboux transformations for CoxeterToda flows from a cluster algebra perspective
M Gekhtman, M Shapiro, A Vainshtein
Acta mathematica 206 (2), 245-310, 2011
522011
On the properties of the exchange graph of a cluster algebra
M Gekhtman, M Shapiro, A Vainshtein
arXiv preprint math/0703151, 2007
502007
Elementary Toda orbits and integrable lattices
L Faybusovich, M Gekhtman
Journal of Mathematical Physics 41 (5), 2905-2921, 2000
502000
Higher pentagram maps, weighted directed networks, and cluster dynamics
M Gekhtman, M Shapiro, S Tabachnikov, A Vainshtein
arXiv preprint arXiv:1110.0472, 2011
492011
Integrable cluster dynamics of directed networks and pentagram maps
M Gekhtman, M Shapiro, S Tabachnikov, A Vainshtein
Advances in Mathematics 300, 390-450, 2016
432016
Non-commutative and commutative integrability of generic Toda flows in simple Lie algebras
M Gekhtman, M Shapiro
arXiv preprint solv-int/9704011, 1997
431997
Poisson geometry of directed networks in an annulus
M Gekhtman, M Shapiro, A Vainshtein
Journal of the European Mathematical Society 14 (2), 541-570, 2012
422012
On schur flows
L Faybusovich, M Gekhtman
Journal of Physics A: Mathematical and General 32 (25), 4671, 1999
421999
Separation of variables in the classical SL (N) magnetic chain
MI Gekhtman
Communications in Mathematical Physics 167 (3), 593-606, 1995
381995
Poisson geometry of directed networks in a disk
M Gekhtman, M Shapiro, A Vainshtein
Selecta Mathematica 15 (1), 61-103, 2009
352009
Inverse problem of the spectral analysis and non-Abelian chains of nonlinear equations
YM Berezanskii, MI Gekhtman
Ukrainian Mathematical Journal 42 (6), 645-658, 1990
331990
Solitons and almost-intertwining matrices
A Kasman, M Gekhtman
Journal of Mathematical Physics 42 (8), 3540-3551, 2001
322001
Biorthogonal Laurent polynomials, Toplitz determinants, minimal Toda orbits and isomonodromic tau functions
M Bertola, M Gekhtman
Constructive Approximation 26 (3), 383-430, 2007
282007
The system can't perform the operation now. Try again later.
Articles 1–20